# SDR UALA2009080602387

- Difficulty date: August 5, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 74,984 hours, 12,190 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CTR AUX OVERRIDE PUMP LOW PRESS LIGHT ON, SWITCH ON, EICAS MSG CTR L-R FUEL PUMP.  CREW COMMENTS:  APPROX 1 HR INTO FLT RT MAIN TANK FUEL DECREASED RAPIDLY AS IF RIGHT CENTER PUMP OFF.  CONFIRMED NO LEAK.  NO EXTERNAL LEAKS NOTED.  RAN CENTER TANK PUMPS, OPS CK NORMAL ON GROUND.  HOWEVER, NEED MORE TROUBLESHOOTING.  PUMP CONSIDERED INOP.  REPLACED PRESSURE SWITCH S424 FOR RIGHT AUX FUEL TANK.  ALSO REPLACED RELAY K330 RIGHT FUEL PUMP CONTROL.  OPERATIONS CHECKED NORMAL, FUEL TRANSFERRED INTO AND OUT OF CENTER FUEL TANK NORMALLY WITH NO PRESSURE LIGHTS ON UNTIL TANKS WERE EMPTY.
